| Model Number |
97715 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient (pt) who was implanted with an implantable neu rostimulator (ins).It was reported that the ins and leads were explanted.Additional information was received from a manufacturer representative (rep).It was reported that the patient fell on a slip-and-slide during their 40th birthday part and that the system was bothering them after.It was unknown when the patient started experiencing this as they had not contacted local reps for reprogramming or system interrogation.The cause was stated to be the system hurting the patient after their fall.The issue has been resolved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.